Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta

Microgynon contraceptive pill - spot break out watch

    • Thread Starter
    Offline

    9
    ReputationRep:
    I was using the contraceptive implant and switched to the pill (microgynon) just over a month ago and my skin has been terrible. It was fine when I was on the implant but now I just have a constant break out over my face and it's really effecting my self esteem. I was wondering if anyone else has experienced this and if I goes away or not? I was considering getting the implant back in or possibly switching to a different pill. What are your thoughts?
    Offline

    0
    ReputationRep:
    I was on microgynon, obviously everyone's different but it didn't suit me too well either so my doctor switched me to co-cyprindiol. Ask your doctor if he can give you a different one. However since you've only been on it for a month you should stay on it for at least 3 months before you do anything because it takes that long to adjust to any pill, your side effects might improve in that time. Good luck ☺️


    Posted from TSR Mobile
    Offline

    0
    ReputationRep:
    Give it another 2 months. The pill fools your body into thinking you're pregnant so you may experience some early pregnancy symptoms even though you are not pregnant I experienced 20/39 (simple things such as weight gain, heart burn, headaches and cramps all due to hormone change). One of the symptoms is either clearer skin or increased acne. Mine cleared up but I've heard of women being the complete opposite. If you're still experiencing it after another 2 months you can switch to a different pill via a doctor's appointment
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 30, 2016
Poll
Are you going to a festival?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.